# SDR 2017FA0000475

- Difficulty date: August 24, 2017
- Submitted: August 31, 2017
- Operation: General aviation
- Aircraft: N132TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC018
- Aircraft time: 4,231 hours
- Engine: Thielt TAE1250299
- Engine time: 694 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H001401
- Part serial: NA
- Condition: Cracked
- Location: Engine
- Part time: 199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE CRACKED ABOUT 4 INCHES AND RUNS PARALLEL WITH THE PIPE.
